# SDR CKSA95167

- Difficulty date: December 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46049
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Ballast
- Part number: BA170
- Condition: Failed
- Location: Cockpit
- Part time: 75,855 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

KTOL-KPHL - ELECTRICAL SMELL IN FRONT RIGHT SIDE OF COCKPIT.  SUBMITTER STATES, SUSPECT RIGHT GLARESHIELD LIGHT, PULLED BREAKER.  NO MORE SMELL, DEFERRED PER MEL 33-1 CAT C DMI NR 654.  REPLACED LIGHT BALLAST TRANSFORMER ASSEMBLY.  OPS CHECKED GOOD IAW DC-8 MM 33-12-0, DMI NR 654 CLEARED.  (M)
